# SDR SWAA2025012884184

- Difficulty date: January 8, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 62,262 hours, 40,792 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Track
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND FWD UPPER TRACK ASSY FOR PANEL 343AT CRACKED.<[01] REMOVED AND REPLACED RT HAND FWD UPPER TRACK ASSY FOR PANEL 343AT IAW AMM 27-41-31-400-802.; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.
